# SDR DALA2017051103758

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVET HEADS ON LT SIDE CUSP WEB BS 716, LBL 44 - 54.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R4, REPAIR 4.
